# SDR CA040325003

- Difficulty date: March 22, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Piper PA-31-300
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Adapter
- Part number: 69159
- Condition: Broken
- Location: Acc Case
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) OIL LOSS WAS NOTED BY PILOTS AS THE OIL PRESSURE DROPPED. INFLIGHT SHUTDOWN WAS INITIATED. ON LANDING, MAINTENANCE DISCOVERED THAT THE ENGINE DRIVEN FUEL PUMP DRIVE ADAPTER HAD BROKEN AND CAUSED THE LOSS OF OIL FROM THE ACCESSORY CASE. ALSO NOTED WAS THAT THE EDFP IDLER GEAR HAD BROKEN GEAR TEETH. P/N OF THE IDLER GEAR IS LW-10324. ENGINE HAS BEEN REMOVED AND SENT FOR REPAIR OR OVERHAUL.
